# SDR 06FDEA1682

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3125501
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - EXTERIOR SKIN WHILE CARRYING OUT REPETITIVE INSPECTION ON DENTED MARK 3 FEET AFT OF CENTER CARGO DOOR FOUND REQUIRE REPAIR.  THREE FEET AFT OF CENTER CARGO DOOR DENTED SKIN CARRIED OUT REPAIR AS PER SRM 53-20-00 FIGURE 6 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  REPETITIVE INSPECTION REQUIRED AS PER FEDEX EA 1-5320-95832, TITLE: FUSELAGE - SRM SKIN REPAIR AT STATION Y=1823 AT LONGERON 33 AND 34 RIGHT HAND - TRACKING.
